# SDR SWIA200819913

- Difficulty date: July 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 15,285 hours, 13,298 cycles
- Engine: Ge CF34*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

02 MASKS DROPPED WHEN HYDRAULICS WERE SELECTED ON USING GPU AT THE GATE.  RESTOWED ALL 02 MASKS IAW MM 35-13-00.  OPS CHECK GOOD.
